# SDR CED2006F00015

- Difficulty date: June 16, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N217CA
- Make and model: Amd FALCON
- Aircraft serial: 75
- Engine: Ge CF7002D2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: GE83
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON DECENT, THE FLIGHT CREW DID NOT GET INDICATION THAT THE RT MAIN GEAR WAS DOWN AND LOCKED.  THE FLIGHT CREW THEN DECLARED AN EMERGENCY AND DIVERTED.  THEY HAD THE TOWER CONFIRM THAT THE GEAR WAS DOWN, THEN LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CREW INSPECTED AIRCRAFT AND FOUND THE LIGHT FOR THE RT MAIN GEAR HAD BURNED OUT.  REPLACED THE BULB AND THE SYSTEM OPERATIONAL CHECKED NORMAL.  (K)
